Kansas, 2008

Flooding and Hail in Kansas, May 31, 2008

May 31, 2008 · NWS ICT · 47 events in 6 counties and zones

Severe thunderstorms developed rapidly during the early morning hours of May 31st across south-central Kansas, producing very large hail and damaging winds. Hail as large softballs pummeled portions of Cowley county, with other numerous hail reports reaching golfball and baseball size across the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
47

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ICT wrote it up.

Severe thunderstorms developed rapidly during the early morning hours of May 31st across south-central Kansas, producing very large hail and damaging winds. Hail as large softballs pummeled portions of Cowley county, with other numerous hail reports reaching golfball and baseball size across the area. Residence and car windows were cracked and shattered, commercial and residential properties sustained roof damage, and numerous vehicles sustained hail damage. The communities of Floral, Burden, Dexter and New Salem, all in Cowley County, were hardest hit. Unfortunately, an estimate on the total amount of damage inflicted is unknown. The storms weakened as they moved east to southeast into southeast Kansas, producing marginally severe hail. Additionally, areas of relatively minor flooding occurred due to numerous thunderstorms moving over the same areas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at May 31, 2:09 AM CST, 1 hour 1 minute earlier.

Area forecast discussion, May 31, 2:09 AM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
309 AM CDT SAT MAY 31 2008

.DISCUSSION...

MAIN FORECAST CONCERN: THUNDERSTORM CHANCES THIS WEEKEND AND AGAIN
THURSDAY INTO FRIDAY.

TODAY-MONDAY:
MODERATE MID-LEVEL WESTERLY FLOW WILL PERSIST ACROSS THE KANSAS
REGION DURING THE PERIOD. SURFACE-850 FRONTAL ZONE NEAR THE KS/OK
BORDER PROGGED TO REMAIN IN TACT INTO SUNDAY...BEFORE
WEAKENING/DISSIPATING MONDAY. WILL MAINTAIN 20-30% POPS TODAY IN
S-CNTRL/SERN KS WITH WEAK 850 CONVERGENCE ALONG WITH SOME ISENTROPIC
LIFT IN THE 850-700 FRONTAL ZONE. THE 850 CONVERGENCE/MOISTURE
TRANSPORT AND 850-700 LAYER ISENTROPIC ASCENT INCREASE EACH NIGHT
THE NEXT 2 NIGHTS INTO THE MORNING HOURS. MODERATE-STRONG
INSTABILITY COUPLED WITH 45-55 KT OF DEEP-LAYER SHEAR WILL BE
SUPPORTIVE OF SUPERCELL TYPE STORMS TODAY THROUGH SUNDAY ESPECIALLY
DURING THE PM/EVE HOURS. BY MON PM...CONVECTION ACTIVITY SHOULD
SHIFT MAINLY INTO NERN KS AS WARMER MID-LEVEL AIR SPREADS INTO OUR
AREA. TRIMMED HIGHS BACK A FEW DEGREES SUNDAY IN ANTICIPATION OF
CONVECTIVE DEBRIS AND EASTERLY WINDS. OTHERWISE MONDAY SHOULD HEAT
UP WITH LESS CLOUDS AND MORE OF A SOUTHERLY COMPONENT.

TUESDAY-FRIDAY:
IT APPEARS WE MAY SEE A BRIEF REPRIEVE IN CONVECTION CHANCES TUESDAY
INTO WEDNESDAY WITH WARMER MID-LEVEL TEMPERATURES IN PLACE. ALTHOUGH
THE MEDIUM RANGE MODELS STILL SHOW SOME DIFFERENCES IN DETAILS...THE
GFS...UKMET...AND ECMWF ALL ARE DEPICTING AN ANOMALOUSLY STRONG
UPPER TROF MOVING OUT OF THE WESTERN CONUS ACROSS THE
NORTHERN/CENTRAL PLAINS THURSDAY INTO FRIDAY. THIS SHOULD ALLOW
SUBSTANTIAL GULF MOISTURE/INSTABILITY TO FLOW NWD ACROSS OUR AREA
WITH INCREASING THUNDERSTORM/SEVERE WEATHER CHANCES AS THE UPPER
TROF/DRYLINE FEATURES MOVE EWD ACROSS OUR AREA. HAVE INCREASED
POPS INTO LOW END CHANCE CATEGORY THURS-THURS NIGHT FOR NOW...AND
WILL LIKELY REFINE/INCREASE POPS AS WE GET NEARER IN TIME AND
CONFIDENCE GROWS IN THE SOLUTION.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    87  65  84  68 /  20  30  30  30
HUTCHINSON      86  63  84  68 /  20  30  20  30
NEWTON          86  64  84  67 /  20  30  20  30
ELDORADO        85  64  84  68 /  20  30  20  30
WINFIELD-KWLD   87  65  85  69 /  30  40  30  30
RUSSELL         86  59  84  66 /  10  20  20  30
GREAT BEND      86  61  83  67 /  20  20  20  30
SALINA          87  61  85  66 /  10  20  20  30
MCPHERSON       86  62  84  67 /  20  20  20  30
COFFEYVILLE     85  64  84  68 /  30  40  30  30
CHANUTE         84  63  84  68 /  30  30  20  30
IOLA            85  62  84  68 /  20  30  20  30
PARSONS-KPPF    85  63  84  68 /  30  30  20  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 30, 9:35 PM CST, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1035 PM CDT FRI MAY 30 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-010345-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1035 PM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER AREAS GENERALLY ALONG AND
SOUTHEAST OF A LINE FROM MATFIELD GREEN TO ANTHONY. SOME STRONG
THUNDERSTORMS CAPABLE OF THREE QUARTER INCH DIAMETER HAIL AND 50 TO
55 MPH WINDS ARE POSSIBLE OVER AREAS ALONG AND SOUTHEAST OF A LINE
FROM CHANUTE TO EXTREME SOUTHEAST COWLEY COUNTY...WHERE HEAVY RAINS
ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL
AND SOUTHEAST KANSAS SATURDAY AFTERNOON AND EVENING. BOTH LARGE HAIL
AND DAMAGING WINDS ARE POSSIBLE...ESPECIALLY SOUTH OF HIGHWAY 400.

THE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED TO EXPAND ACROSS THE
ENTIRE AREA FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. BESIDES
LARGE HAIL AND DAMAGING WINDS...A FEW TORNADOES ARE ALSO POSSIBLE.

A RATHER UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS MUCH OF THE
AREA NEXT WEEK...WITH CHANCES FOR THUNDERSTORMS AT TIMES ACROSS THE
AREA. STRONG THUNDERSTORMS ARE POSSIBLE WITH A CONDITIONAL RISK FOR
SOME SEVERE WEATHER. PLEASE CHECK LATER OUTLOOKS AND FORECASTS FOR
FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE LATE SATURDAY AFTERNOON AND
EVENING ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS...ESPECIALLY
SOUTH OF HIGHWAY 400.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES

In the hours before

Local storm report, May 30, 9:21 PM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     1 SSE PARSONS TRI CITY  37.32N 95.51W
05/30/2008  E60.00 MPH       LABETTE            KS   LAW ENFORCEMENT

            WINDS WERE AT LEAST 60 MPH JUST SOUTH OF THE AIRPORT.

&&

CDB
Local storm report, May 30, 9:35 PM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1035 PM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             3 SE LABETTE            37.20N 95.14W
05/30/2008  E1.00 INCH       LABETTE            KS   STORM CHASER

1030 PM     TSTM WND GST     3 SE LABETTE            37.20N 95.14W
05/30/2008  E70.00 MPH       LABETTE            KS   STORM CHASER

            STORM CHASER ESTIMATED 70 MPH WINDS.

&&

CDB
Special weather statement, May 31, 2:43 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
343 AM CDT SAT MAY 31 2008

KSZ067-310915-
RENO-
343 AM CDT SAT MAY 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR RENO COUNTY...

AT 338 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ARLINGTON...OR 15 MILES NORTH OF
KINGMAN...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER

The radar

The Wichita radar (KICT), 55 km away, was scanning. The volume nearest the first event began at 08:53 UTC.

Open the radar archive at this moment

Event by event

42 hail, 3 flood, 2 thunderstorm wind. Local standard time, as filed.

Hail, Reno

When
May 31, 3:10 AM CST
Where
Reno County, 2.14 mi NNW of Castleton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.900, -97.980

Hail, Reno

When
May 31, 3:22 AM CST
Where
Reno County, 1.49 mi SSE of Hutchinson Ang
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
37.910, -97.910

Hail, Sedgwick

When
May 31, 3:45 AM CST
Where
Sedgwick County, 2.79 mi W of (Ict)wichita Arpt
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
37.650, -97.481

The hail occurred near the intersection of 119th and Pawnee.

Hail, Sedgwick

When
May 31, 3:48 AM CST
Where
Sedgwick County, 0.77 mi WNW of (Ict)wichita Arpt
Measured
1.75 in hail
Reported by
Official NWS Observations
Coordinates
37.655, -97.443

The hail occurred at the National Weather Service office.

Hail, Sedgwick

When
May 31, 3:48 AM CST
Where
Sedgwick County, 2.56 mi NW of (Ict)wichita Arpt
Measured
1.75 in hail
Reported by
NWS Employee
Coordinates
37.676, -97.463

Reported near the intersection of Maple and Maize.

Hail, Sedgwick

When
May 31, 4:03 AM CST
Where
Sedgwick County, 3.89 mi WNW of Peck
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
37.510, -97.430

Hail, Cowley

When
May 31, 4:08 AM CST
Where
Cowley County, 0.69 mi N of Udall
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.390, -97.120

Thunderstorm Wind, Sedgwick

When
May 31, 4:11 AM CST
Where
Sedgwick County, 2.14 mi SSW of Valley Center
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.800, -97.380

Hail, Sedgwick

When
May 31, 4:13 AM CST
Where
Sedgwick County, 4.87 mi S of Derby
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
37.480, -97.260

Hail, Butler

When
May 31, 4:29 AM CST
Where
Butler County, 2.74 mi E of Rose Hill
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.570, -97.080

Thunderstorm Wind, Sedgwick

When
May 31, 4:29 AM CST
Where
Sedgwick County, 2.97 mi SSW of Park City
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
37.760, -97.340

A shed was blown down by the wind.

Hail, Cowley

When
May 31, 4:33 AM CST
Where
Cowley County, 2.15 mi NE of Winfield
Measured
2.5 in hail
Reported by
Emergency Manager
Coordinates
37.270, -96.950

Hail, Cowley

When
May 31, 4:45 AM CST
Where
Cowley County, 4.08 mi WSW of Rock
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
37.430, -97.070

Hail, Cowley

When
May 31, 4:52 AM CST
Where
Cowley County, 3.9 mi SW of Dexter
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
37.140, -96.770

Hail, Cowley

When
May 31, 4:54 AM CST
Where
Cowley County, 0.88 mi SW of Rock
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
37.440, -97.010

Hail, Cowley

When
May 31, 5:00 AM CST
Where
Cowley County, 3.37 mi ESE of Udall
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
37.370, -97.060

Hail, Cowley

When
May 31, 5:00 AM CST
Where
Cowley County, 0.88 mi SW of Rock
Measured
1 in hail
Reported by
COOP Observer
Coordinates
37.440, -97.010

Hail, Cowley

When
May 31, 5:04 AM CST
Where
Cowley County, 2.07 mi S of Dexter
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.150, -96.720

Hail, Cowley

When
May 31, 5:07 AM CST
Where
Cowley County, 6.54 mi NE of Winfield
Measured
2.75 in hail
Reported by
Emergency Manager
Coordinates
37.320, -96.900

The large hail occurred in and near the town of New Salem.

Hail, Cowley

When
May 31, 5:15 AM CST to 5:29 AM CST
Where
Cowley County, 0.69 mi S of Burden
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.310, -96.750

Hail, Cowley

When
May 31, 5:15 AM CST
Where
Cowley County, 0.69 mi N of Udall
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.390, -97.120

Hail, Cowley

When
May 31, 5:15 AM CST
Where
Cowley County, Dexter
Measured
2.75 in hail
Reported by
Emergency Manager
Coordinates
37.180, -96.720

Hail, Cowley

When
May 31, 5:15 AM CST
Where
Cowley County, 4.29 mi NNE of Wilmot
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.440, -96.860

Hail, Cowley

When
May 31, 5:26 AM CST
Where
Cowley County, 1.38 mi S of Burden
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
37.300, -96.750

Hail, Cowley

When
May 31, 5:30 AM CST
Where
Cowley County, 4.15 mi S of Dexter
Measured
4.25 in hail
Reported by
Emergency Manager
Coordinates
37.120, -96.720

Hail, Sedgwick

When
May 31, 5:49 AM CST
Where
Sedgwick County, 0.91 mi NW of (Ict)wichita Arpt
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
37.658, -97.443

The hail occurred at the National Weather Service office.

Hail, Chautauqua

When
May 31, 6:05 AM CST
Where
Chautauqua County, 0.69 mi N of Cedar Vale
Measured
2.5 in hail
Reported by
Law Enforcement
Coordinates
37.110, -96.500

Hail, Chautauqua

When
May 31, 6:10 AM CST
Where
Chautauqua County, Chautauqua
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
37.020, -96.180

Hail, Chautauqua

When
May 31, 6:15 AM CST
Where
Chautauqua County, 3.45 mi N of Wauneta
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
37.170, -96.380

Hail, Reno

When
May 31, 6:36 AM CST to 6:46 AM CST
Where
Reno County, 2.14 mi SE of Castleton
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
37.850, -97.940

Hail covered the ground.

Hail, Reno

When
May 31, 6:40 AM CST
Where
Reno County, 4.18 mi N of Castleton
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.930, -97.980

Hail, Montgomery

When
May 31, 6:40 AM CST
Where
Montgomery County, 1.3 mi ESE of Caney
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.010, -95.930

Hail, Montgomery

When
May 31, 7:00 AM CST
Where
Montgomery County, 1.3 mi ESE of Caney
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.010, -95.930

Hail, Reno

When
May 31, 7:00 AM CST
Where
Reno County, 4.4 mi NW of Cheney Res
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.820, -97.880

Hail, Cowley

When
May 31, 7:00 AM CST
Where
Cowley County, 0.69 mi N of Atlanta
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
37.440, -96.770

Flood, Sedgwick

When
May 31, 7:00 AM CST to 10:00 AM CST
Where
Sedgwick County, 3.89 mi NW of Oaklawn to 2.1 mi SW of Wichita
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.640, -97.350

Numerous thunderstorms with heavy rainfall produced flooding of traditional flood prone areas across Southwest Wichita. The Meridian and Orient intersection was impassable for a time due to high water.

Flood, Butler

When
May 31, 7:30 AM CST to 10:00 AM CST
Where
Butler County, 4.39 mi N of Smileyburg to 1.53 mi NE of Smileyburg
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
37.583, -96.893

Heavy rainfall from numerous thunderstorms produced relatively minor flooding of various secondary roads around the Smileyberg area.

Hail, Sedgwick

When
May 31, 7:31 AM CST
Where
Sedgwick County, 3.28 mi W of Wichita
Measured
0.88 in hail
Reported by
Public
Coordinates
37.695, -97.390

The hail was reported near the intersection of West and Central.

Hail, Sedgwick

When
May 31, 7:34 AM CST
Where
Sedgwick County, 0.47 mi SW of Wichita
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
37.695, -97.336

The hail was reported near the intersection of Broadway and Elm.

Hail, Sedgwick

When
May 31, 7:39 AM CST
Where
Sedgwick County, 0.88 mi SW of Wichita
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
37.690, -97.340

The hail was reported at KSNW Television.

Hail, Sedgwick

When
May 31, 7:40 AM CST
Where
Sedgwick County, 1.53 mi SE of Wichita
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.686, -97.308

The hail occurred near the intersection of Douglas and Grove.

Hail, Chautauqua

When
May 31, 7:53 AM CST
Where
Chautauqua County, 4.29 mi SSE of Niotaze
Measured
1.75 in hail
Reported by
County Official
Coordinates
37.010, -96.000

Hail, Butler

When
May 31, 8:00 AM CST
Where
Butler County, 1.49 mi NNE of Mecca Acres
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.690, -97.120

Flood, Montgomery

When
May 31, 8:10 AM CST to 2:00 PM CST
Where
Montgomery County, 4.11 mi ESE of Coffeyville to 2.26 mi W of Caney
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.006, -95.562

Numerous thunderstorms training across the area produced street flooding in Coffeyville, and Highway 166 from eastern Chautauqua county into southern Montgomery county experienced spotty flooding.

Hail, Montgomery

When
May 31, 8:48 AM CST
Where
Montgomery County, 0.88 mi SE of Havana
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.090, -95.940

Hail, Montgomery

When
May 31, 8:50 AM CST
Where
Montgomery County, 0.88 mi NE of Tyro
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.040, -95.820

Hail, Montgomery

When
May 31, 9:10 AM CST
Where
Montgomery County, 0.69 mi N of Coffeyville
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
37.040, -95.630

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2008Every state in 2008This day in weather historyWarnings in Kansas, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 105926, 105927, 107390, 105928, 106631, 106632, 105915, 106633, 106635, 105909, 106636, 105916, 105918, 105919, 105917, 106637, 106638, 105920, 106640, 105921, 105922, 105923, 105924, 106641, 106642, 106643, 105911, 105912, 105913, 106644, 106645, 106646, 106647, 106648, 106649, 107396, 107391, 106650, 106651, 106652, and more.